# SDR HYIA20230707001

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1006
- Aircraft time: 26,583 hours, 16,551 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 529202931
- Condition: Cracked
- Location: Zone 400
- Part time: 12,516 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING LIGHTED BORESCOPE INSPECTION PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02R3 TO SATISFY AD2017-10-09, A CRACK WAS VISUALLY IDENTIFIED ON THE INBOARD VERTICAL LEG OF THE LEFT HAND OUTBOARD NACELLE FITTING. THIS CRACK MEASURES APPROXIMATELY .138 INCHES LONG AND IS CONSISTENT WITH OTHER CRACKS IDENTIFIED USING THIS METHOD. THE LAST LIGHTED BORESCOPE INSPECTION WAS COMPLIED WITH AT 26525.3 HRS. TOTAL TIME. SCHEDULED NDT AS NOTED IN CESSNA SUPPLEMENTAL INSPECTION DOCUMENT (SID) 57-10-16 WAS LAST PERFORMED AT 26513.7 HRS. TOTAL TIME. THIS FITTING HAS BEEN REMOVED AND REPLACED USING NEW PARTS.
